# SDR 04344673

- Difficulty date: December 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N673BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- System (JASC): 2720 · Rudder Control System
- Part: Trim Panel
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

EVENT SUMMARY STATED WHILE CLIMBING THROUGH 2500 FT THERE WAS A LARGE YAW.  UPON INITIAL INSPECTION; FOUND RUDDER TRIM SWITCH TO BE BINDING AT FULL LEFT AND FULL RIGHT DEFLECTIONS.  INSPECTED RUDDER TRIM SYSTEM WIRING FOR SHORTS REF WIRING MAN 27-22-00, NONE FOUND AT THIS TIME.  REMOVED AND REPLACED RUDDER TRIM PANEL REF MM CH 27-12-10, PERFORMED OPS CHECK OF AILERON AND RUDDER TRIM SYSTEM REF MM CH 27-11-00 AND MM CH 27-21-00, NO DEFECTS NOTED.  S/N ON MULT1073926, S/N OFF MULT2624116.
